| Catalog Number |
189401406 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b3: only the event year is known.D2b: additional device product codes: mnh, mni, kwp, kwq, osh d9: complainant part is not expected to be returned for manufacturer review/investigation.E1: initial reporter facility name: (b)(6).H6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that an unknown surgery was performed on (b)(6) 2023.On (b)(6) 2023, a reoperation via posterior fusion (l3 ¿ s2) was performed to extend fixation.The revision surgery was completed successfully with no delay.The patient outcome was reported to be stable.This report involves one expedium sfx cross connector system connector a6 5.5 x 49-66mm.This report is related to pc-(b)(4), which captures the rods involved in this event.This report is related to pc-(b)(4), which reports a device malfunction that occurred during the revision surgery.This is report 6 of 13 for pc-(b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.A review of the receiving inspection (ri) for sfx,5.5,ti, med, size a6, was conducted identifying that lot number om11863 was released in two batch.-batch1: lot qty of (b)(4) units were released on jun 10, 2022 with no discrepancies.-batch2: lot qty of (b)(4) units were released on aug 11, 2022 with no discrepancies.Supplier : depuy : (b)(6).As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.